# SDR 2008UALA05712

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 39,854 hours, 4,749 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK EMERGENCY CABIN LIGHTS FLASHING IN FLIGHT.  FOUND FAULTY POWER PACK.  REPLACED POWER PACK.  POSITIONED EMERGENCY LIGHT SWITCH IN ARMED POSITION.  OPS NORMAL.
